Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

On the theorems of Šarkovskiĭ and Štefan on cycles


Author: Bolesław Gaweł
Journal: Proc. Amer. Math. Soc. 107 (1989), 125-132
MSC: Primary 26A18
MathSciNet review: 960642
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: New proofs of the well-known theorems of Šarkovskiĭ and Štefan on cycles of a continuous real mapping are given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A18

Retrieve articles in all journals with MSC: 26A18


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1989-0960642-7
PII: S 0002-9939(1989)0960642-7
Article copyright: © Copyright 1989 American Mathematical Society